# SDR IPXA2019011837998

- Difficulty date: January 4, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: A54610811512
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR NR 2 ENGINE I/B T/R PYLON SPRING SEALS CRACKED. REMOVED AND REPLACED SPRING SEALS PER SRM 51-40-21.
